# SDR FDKA2009112100197

- Difficulty date: November 21, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,700 hours, 17,763 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FRL FLT 6162 CVG TO BDL.  RTF, AFTER TAKEOFF THE LANDING GEAR WAS SELECTED UP AND THE GEARS DID NOT RESPOND.  LANDING GEAR / AIR GROUND FAIL DISPLAYED ON EICAS.  THE ACFT RETURNED SAFELY TO THE FIELD.  MX R2 HARNESS.
